Authors: Savić, Aleksandar
Kratica, Jozef 
Filipović, Vladimir
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A new nonlinear model for the two-dimensional rectangle packing problem
Journal: Publications de l'Institut Mathematique
Volume: 93
Issue: 107
First page: 95
Last page: 107
Issue Date: 26-Jul-2013
Rank: M23
ISSN: 0350-1302
DOI: 10.2298/PIM1307095S
Abstract: 
This paper deals with the rectangle packing problem, of filling a big rectangle with smaller rectangles, while the rectangle dimensions are real numbers. A new nonlinear programming formulation is presented and the validity of the formulation is proved. In addition, two cases of the problem are presented, with and without rotation of smaller rectangles by 90°. The mixed integer piecewise linear formulation derived from the model is given, but with a simple form of the objective function.
Keywords: Nonlinear programming | Piecewise linear relaxation | Rectangle packing problem.
Publisher: Mathematical Institute of the SASA
Project: Mathematical Modelas and Optimization Methods on Large-Scale Systems 

Show full item record

SCOPUSTM   
Citations

1
checked on Jan 30, 2023

Page view(s)

23
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.